# SDR CALA2019102901855

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 78,826 hours, 9,213 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Leaking
- Location: Waste Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT MOST BELLY DRAIN LEAKING BLUE WATER REPLACED WAST DRAIN BALL VALVE PER AMM 38-32-03. PARTS CHANGED ON LOG PAGE 3664482 ADD EMP:U030632 CLEAN LINT-FREE CLOTH PERFORMED GVI INSTALLED REMOVED CARGO PIT PANEL NEED TO GENERATE AN SDR REF EC/RA#:2011-01000 AND APPLYED SP800N CLEANER AND FLUSHED AND WIPED WATER WITH DRY REMOVED AFT OUTBOARD AFT CARGO PIT PANEL CLEANED AFFECTED AREA COMPLETED BALL VALVE LEAK CHECK PER AMM 38-32-03.  SDR FLAGGED PER ECRA 2011-01000.
